On Marczewski-Steinhaus type distance between hypergraphs
Applicationes Mathematicae, Tome 16 (1977) no. 1, pp. 47-57
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_16_1_47_57,
author = {M. Karo\'nski and Z. Palka},
title = {On {Marczewski-Steinhaus} type distance between hypergraphs},
journal = {Applicationes Mathematicae},
pages = {47--57},
year = {1977},
volume = {16},
number = {1},
doi = {10.4064/am-16-1-47-57},
zbl = {0378.05050},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-16-1-47-57/}
}
TY - JOUR AU - M. Karoński AU - Z. Palka TI - On Marczewski-Steinhaus type distance between hypergraphs JO - Applicationes Mathematicae PY - 1977 SP - 47 EP - 57 VL - 16 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-16-1-47-57/ DO - 10.4064/am-16-1-47-57 LA - en ID - 10_4064_am_16_1_47_57 ER -
M. Karoński; Z. Palka. On Marczewski-Steinhaus type distance between hypergraphs. Applicationes Mathematicae, Tome 16 (1977) no. 1, pp. 47-57. doi: 10.4064/am-16-1-47-57
Cité par Sources :